MathSciNet Relay Station
MathSciNet bibliographic data
MR1131865 46B20 (46B04 46B45 47D15)
Kalton, Nigel J. Banach spaces for which the ideal of compact operators is an $M$-ideal. C. R. Acad. Sci. Paris Sér. I Math. 313 (1991), no. 8, 509–513.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement